×

zbMATH — the first resource for mathematics

Scaling transformations for \(\{0,1\}\)-valued sequences. (English) Zbl 0417.60035

MSC:
60F05 Central limit and other weak theorems
37A99 Ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Billingsley, P.: Convergence of Probability Measures. New York: Wiley 1968 · Zbl 0172.21201
[2] Coven, E.M., Hedlund, G.A., Rhodes, F.: The commuting block maps problem. Trans. Amer. Math. Soc. 249, 113-138 (1979) · Zbl 0367.54019 · doi:10.1090/S0002-9947-1979-0526313-4
[3] Dekking, M.: Substitutions. Preprint. Mathematisch Instituut, Katholieke Universiteit, Nijmegen, Netherlands (1979)
[4] Ibragimov, I.A.: Some limit theorems for stationary processes. Theor. Probability Appl. 7, 349-382 (1962) · Zbl 0119.14204 · doi:10.1137/1107036
[5] Kamae, T., Krengel, U., and O’Brien, G.L.: Stochastic Inequalities on Partially Ordered Spaces. Ann. Probability 5, 899-912 (1977) · Zbl 0371.60013 · doi:10.1214/aop/1176995659
[6] Kloeden, P., Deakin, M.A.B., Tirkel, A.Z.: A precise definition of chaos. Nature 264, 295 (1976) · doi:10.1038/264295a0
[7] Mandelbrot, B.B.: Fractals: Form, Chance, and Dimension. San Francisco: Freeman 1977 · Zbl 0376.28020
[8] Miyamoto, M.: An equilibrium state for a one-dimensional life game. J. Math. Kyoto Univ. 19, 525-540 (1979) · Zbl 0438.90121
[9] Sharkovsky, A.N.: Co-existence of a continuous mapping of the line into itself. (In Russian.) Ukrainian Math. J. 16, 61-71 (1964)
[10] Sharkovsky, A.N.: A continuous mapping on the set of limit points of an iterated sequence. (In Russian.) Ukrainian Math. J. 18, 127-130 (1966)
[11] Sinai, Ya.G.: Self-similar probability distributions. Theor. Probability Appl. 21, 64-80 (1976) · Zbl 0358.60031 · doi:10.1137/1121005
[12] Stefan, P.: A theorem of ?arkovskii on the existence of periodic orbits of continuous endomorphisms of the real line. Commun. Math. Phys. 54, 237-248 (1977) · Zbl 0354.54027 · doi:10.1007/BF01614086
[13] Taqqu, M.: Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50, 53-83 (1979) · Zbl 0397.60028 · doi:10.1007/BF00535674
[14] Wilson, K.G.: Problems in physics with many scales of length. Scientific American 241(2), 158-179 (1979) · doi:10.1038/scientificamerican0879-158
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.